# SDR DALA2019040202100

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER SURFACE AT LEVEL INSPAR RIB 3 STAB STA 92.70 AT RT HORIZONTAL STABILIZER. REPAIRED EXTERNAL SKIN LOWER SURFACE AT LEVEL INSPAR RIB 3 STAB. STA 92.70 AT RT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-01 REPAIR 11.
